# SDR AALA202104069031

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 65,720 hours, 24,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WS NOT GROUNDED: CAUTION LIGHT ON CIDS PANEL ILLUMINATED. SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00. OPERATIONAL CHECKS NORMAL.
